Alert archive / Georgia / Tornado Warnings in 2014
Tornado Warning 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 25, 2014, 5:27 PM EDT for Charlton County, Ware County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 5:27 PM EDT (21:27 UTC)
- Expired
- May 25, 2014, 6:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Charlton County, GA, Ware County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
802
WFUS52 KJAX 252127
TORJAX
GAC049-299-252215-
/O.NEW.KJAX.TO.W.0008.140525T2127Z-140525T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN WARE COUNTY IN SOUTHEAST GEORGIA
CENTRAL CHARLTON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 615 PM EDT
* AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER
CENTRAL CHARLTON COUNTY...MOVING SOUTHWEST AT 15 MPH.
* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3093 8224 3085 8205 3046 8210 3050 8222
3053 8224 3057 8223 3058 8242 3061 8242
3062 8243
TIME...MOT...LOC 2127Z 024DEG 14KT 3080 8219
$$
HESS2 follow-up statements
652
WWUS52 KJAX 252142
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
542 PM EDT SUN MAY 25 2014
GAC049-299-252215-
/O.CON.KJAX.TO.W.0008.000000T0000Z-140525T2215Z/
WARE GA-CHARLTON GA-
542 PM EDT SUN MAY 25 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR CENTRAL
CHARLTON AND SOUTHEASTERN WARE COUNTIES...
AT 542 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
OVER EXTREME SOUTHEASTERN WARE COUNTY...MOVING SOUTHWEST AT 15 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3061 8238 3086 8223 3084 8205 3046 8210
3050 8222 3053 8224 3057 8223 3057 8231
3058 8231 3058 8238
TIME...MOT...LOC 2142Z 024DEG 14KT 3075 8217
$$
HESS536
WWUS52 KJAX 252211
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT SUN MAY 25 2014
GAC049-299-252222-
/O.EXP.KJAX.TO.W.0008.000000T0000Z-140525T2215Z/
WARE GA-CHARLTON GA-
611 PM EDT SUN MAY 25 2014
...THE TORNADO WARNING FOR CENTRAL CHARLTON AND SOUTHEASTERN WARE
COUNTIES WILL EXPIRE AT 615 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3061 8238 3086 8223 3084 8205 3046 8210
3051 8222 3053 8224 3057 8223 3057 8231
3058 8231 3058 8238
TIME...MOT...LOC 2212Z 024DEG 14KT 3064 8223
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 25, 2:40 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 25, 2:40 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 240 PM EDT SUN MAY 25 2014 ...STRONG THUNDERSTORMS POSSIBLE THIS EVENING ALONG THE INTERSTATE 75 CORRIDOR... .SHORT TERM...THRU MONDAY NIGHT... THIS EVENING...SHORTWAVE ENERGY DEPICTED OVER FLORIDA PANHANDLE WILL SHIFT EASTWARD THIS EARLY EVENING OVER THE NE FLORIDA AND SE GEORGIA REGION. THE FL EAST COAST SEABREEZE IS STARTING TO BE ABOUT HALF WAY THROUGH THE COASTAL COUNTIES THIS AFTERNOON AND CONTINUES TO MOVE WESTWARD. WHILE AT THE SAME TIME THE WEST COAST SEA BREEZE OVER THE NATURE COAST IS STARTING TO WORK ITS WAYS NORTH AND EAST BISECTING LEVY AND DIXIE COUNTIES. THESE TWO BOUNDARIES WILL LIKELY MEET SOMEWHERE IN THE I-75 VICINITY THIS EARLY TO MID EVENING. AGAIN...SOUNDINGS INDICATE COOL DRY MID LEVEL LAYER AND SOME INVERTED V NATURE TO THE SOUNDING WHICH INDICATES SOME POSSIBILITY THAT SOME STORMS MAY HAVE DOWNBURST TYPE OF GUSTS AND SMALL HAIL WITH HEIGHTENED LAPSE RATES. ALSO A DEBILITATED STATIONARY FRONT EXTENDS FROM JACKSON TN TO ATLANTA TO AMELIA ISLAND. SFC DEWPOINTS CONTINUE TO BE IN THE MID 60S TO MID 70S ACROSS THE REGION. THE MOST UNSTABLE CAPE CONTINUES TO BE NEAR 4000 J/KG WITH MIXED LAYER CAPE AROUND 2000 TO 2500 J/KG ACROSS SE GA AND ALSO THE SUWANEE VALLEY. TSTM ACTIVITY WILL INCREASE IN AREAL COVERAGE AND INTENSITY OVER THE I-75 CORRIDOR WITH GUSTY WINDS APPROACHING STRONG TO SEVERE LEVELS...SMALL HAIL...LOCALIZED HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING. LOCALIZED WIND DAMAGE IS POSSIBLE WITH STRONGER DOWNBURSTS. THE PEAK OF THIS ACTIVITY SHOULD BE BETWEEN 4 AND 9 PM THIS EVENING. SOME STORMS WILL MOST LIKELY PRODUCE 35 TO 45 MPH WINDS. CONCERNED ABOUT THE PROSPECTS OF A FEW STORMS APPROACHING 50 TO 70 MPH DURING THE LATE AFTERNOON AND MID EVENING ACROSS THE I-75 CORRIDOR...INTERIOR SE GA AND SUWANEE VALLEY. THERE IS A SECONDARY SHORT WAVE ACROSS TN THAT MAY SLIDE SOUTH ACROSS GA. WE WILL CONTINUE TO MONITOR THIS SHORTWAVE WHICH A COUPLE MODELS INDICATE A MCS DEVELOPING WITH OUTFLOW PROTRUDING SOUTHWARD PERHAPS PROVIDING A SECOND ROUND OF CONVECTION DURING THE OVERNIGHT HOURS. FOR MEMORIAL DAY...UPPER RIDGE MOVES EASTWARD CLOSER TO FORECAST AREA...EXPECT COLLISION OF SEA BREEZES IN CENTER OF FL PENINSULA BY LATE AFTERNOON WITHIN UNSTABLE AIRMASS. SHOULD SEE ISOLATED TO SCATTERED T-STORMS OVER THE AREA...WITH PERHAPS GREATEST COVERAGE ALONG I-75 CORRIDOR. A FEW STRONG STORMS ARE POSSIBLE WITH STRONG DOWNBURST WINDS THE MAIN THREAT. SIMILAR HIGH TEMPS MONDAY COMPARED TO SUNDAY...UPPER 80S EAST...LOWER 90S WESTERNMOST AREAS. .LONG TERM...TUE THRU SUN...UPPER RIDGE BUILDS OVER AREA TUE WITH ANOTHER ROUND OF WIDELY SCATTERED LATE AFTERNOON T-STORMS DUE TO SEA BREEZES. HIGH TEMPS IN UPPER 80S TO AROUND 90. UPPER RIDGE WEAKENS SLIGHTLY FOR REMAINDER OF WEEK AS WEAK SHORTWAVES MOVE OVER THE AREA. CONTINUED CHANCE OF AFTERNOON/EARLY EVENING T-STORMS EACH DAY WITH NO SIGNIFICANT CHANGE IN TEMPERATURES. .AVIATION...SCATTERED THUNDERSTORMS ARE POSSIBLE NEAR THE TERMINALS FROM 19Z TO 02Z...WITH BULK OF ACTIVITY ENDING AROUND 01Z-02Z WITH KGNV BEING THE STRAGGLER ENDING AROUND 03Z OR 04Z. CONVECTION WILL BE DIURNALLY DRIVEN DESPITE THE LATE START AND WILL LINGER A LITTLE LONGER THROUGH 02Z...BUT WANE AFTER 03Z-04Z. SOME DEBRIS CLOUDINESS WILL LINGER THROUGH THE LATE EVENING AND OVERNIGHT HOURS. VFR CONDITIONS AND LIGHT WINDS EXPECTED OVERNIGHT. DIURNAL CONVECTION IS EXPECTED AGAIN MEMORIAL DAY...INITIATED WITH THE SEABREEZE. && .MARINE...ONSHORE FLOW WILL PREVAIL THROUGH MONDAY AS SURFACE HIGH PRESSURE BUILDS OFFSHORE OF THE SOUTHEAST ATLANTIC COAST. ESE WINDS 10-15 KTS WITH COMBINED SEAS 1-3 FT WILL PREVAIL. WINDS VEER TO SOUTH MON NIGHT INTO TUE...AND SOUTHWEST WED...AS THE HIGH SETTLES SOUTH OF THE WATERS AND A TROUGH DEEPENS ALONG THE ATLANTIC SEABOARD. RIP CURRENTS: LOW RISK EXPECTED THIS AFTERNOON AND MEMORIAL DAY AS SEAS REMAIN IN THE 1-2 FOOT RANGE. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 89 68 88 / 40 50 40 40 SSI 70 83 71 83 / 20 20 10 40 JAX 69 88 69 89 / 20 20 10 40 SGJ 71 83 71 84 / 20 20 10 30 GNV 68 90 68 90 / 40 40 30 30 OCF 69 91 68 91 / 50 40 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CORDERO/WOLF
Hazardous weather outlook, May 25, 5:04 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 504 AM EDT SUN MAY 25 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-260915- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 504 AM EDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PATCHES OF LOCALLY DENSE FOG WILL BE POSSIBLE DURING THE EARLY MORNING HOURS...MAINLY AT INLAND LOCATIONS. SCATTERED SLOW-MOVING AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED...MAINLY AT INLAND LOCATIONS. A FEW STRONG THUNDERSTORMS ARE POSSIBLE FROM LATE AFTERNOON THROUGH THE EARLY EVENING HOURS ALONG THE INTERSTATE 75 CORRIDOR AND THE SUWANNEE VALLEY. STRONG WIND GUSTS...SMALL HAIL...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY DOWNPOURS BEING THE PRIMARY THREATS. RIVER FLOODING CONTINUES ALONG PORTIONS OF THE SANTA FE RIVER BASIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING FROM MONDAY THROUGH FRIDAY. THUNDERSTORMS ON MONDAY AFTERNOON AND EVENING WILL BE SLOW-MOVING...WITH LOCALLY HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES POSSIBLE...MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS AT INLAND LOCATIONS. RIVER FLOODING WILL CONTINUE TO SLOWLY SUBSIDE ON THE SANTA FE RIVER BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, May 25, 5:01 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT SUN MAY 25 2014
GAZ136-252145-
WAYNE-
501 PM EDT SUN MAY 25 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545
PM EDT...
AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHEAST OF ODUM...MOVING SOUTH
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
ODUM...DOCTORTOWN...SCREVEN...JESUP AND GARDI THROUGH 545 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3177 8195 3176 8191 3173 8190 3171 8187
3168 8185 3166 8181 3164 8178 3159 8170
3155 8168 3147 8205 3175 8210 3180 8195
TIME...MOT...LOC 2101Z 346DEG 8KT 3171 8197
HESSSpecial weather statement, May 25, 5:07 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 507 PM EDT SUN MAY 25 2014 FLZ036-252200- ALACHUA- 507 PM EDT SUN MAY 25 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 600 PM EDT... AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF ALACHUA...MOVING NORTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWNANS LAKE...GAINESVILLE AIRPORT...GAINESVILLE AND ALACHUA THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2967 8263 2985 8247 2977 8221 2954 8224 TIME...MOT...LOC 2108Z 131DEG 7KT 2970 8246 SHULER
Local storm report, May 25, 5:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND DMG 5 NNE TRENTON 29.68N 82.78W
05/25/2014 GILCHRIST FL FIRE DEPT/RESCUE
TREE DOWN ACROSS ROAD AT CR232 AND SE 21ST TERRACE. ALSO
1/2 INCH HAIL.
&&
MMSpecial weather statement, May 25, 5:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SUN MAY 25 2014
FLZ023>025-252200-
BAKER-DUVAL-NASSAU-
518 PM EDT SUN MAY 25 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER...DUVAL
AND NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 600
PM EDT...
AT 518 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF BALDWIN...MOVING
SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BALDWIN...MAXVILLE...MACCLENNY AND GLEN SAINT MARY THROUGH 600
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3028 8187 3019 8199 3019 8205 3015 8205
3014 8206 3014 8210 3028 8228 3037 8211
3036 8209 3036 8205 3040 8204 3041 8202
TIME...MOT...LOC 2118Z 053DEG 3KT 3029 8204
SHULERLocal storm report, May 25, 5:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FUNNEL CLOUD BELL 29.76N 82.86W
05/25/2014 GILCHRIST FL LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY SHERIFFS DEPUTY.
&&
MMLocal storm report, May 25, 5:22 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST GAINESVILLE 29.67N 82.34W
05/25/2014 M44 MPH ALACHUA FL ASOS
A WIND GUST TO 44 MPH WAS MEASURED BY GAINESVILLE ASOS.
&&
PWOLFThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:10 PM EDT | Special Weather Statement | JAX | Wayne | 50 min |
| May 25, 2:55 PM EDT | Special Weather Statement | JAX | Wayne | 50 min |
| May 25, 3:10 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
| May 25, 3:24 PM EDT | Special Weather Statement | JAX | Brantley | 36 min |
| May 25, 3:37 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton | 38 min |
| May 25, 3:40 PM EDT | Special Weather Statement | JAX | Brantley | 35 min |
| May 25, 3:54 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Pierce | 66 min |
| May 25, 4:08 PM EDT | Special Weather Statement | JAX | Wayne | 52 min |
| May 25, 4:20 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 55 min |
| May 25, 4:52 PM EDT | Special Weather Statement | JAX | Charlton | 38 min |
| May 25, 5:01 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| May 25, 5:04 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 41 min |
| May 25, 5:20 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 40 min |
| May 25, 6:01 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| May 25, 6:10 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Ware | 65 min |
| May 25, 7:14 PM EDT | Special Weather Statement | JAX | Echols | 31 min |
| May 25, 7:47 PM EDT | Special Weather Statement | JAX | Echols | 28 min |
Nearby
Tornado Warnings in Georgia, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.